New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Leg problems!
5 Replies
tonyab1838 - September 28

I am having major leg problems and was wanting to see if anyone else is having the same? The first thing is problems getting out of chairs or up. I have had my legs go limp a few times now, to where I have to catch myself. Now I am having bad pains in my legs, especially at the thigh and hip area. I can be sitting and I start feeling them shake and I can't stop them. I also have been having sever spasms in my left foot, it almost feels like it is vibrating. I am just scared because this has progressed from the left arm to the whole torso and now into my legs. Is anyone else having the same problems? If so what works best for you, to calm them and take the pain away? I am on flexeril, ultram and Gabitril. I keep the heating pad on alot. I have had FMS for 2 years. Thanks in advance for any advice.

 

Jean - September 27

This is silly but what does your doctor say. Have you told him/her about this? With FMS stretching exercises can be a great benefit in getting those muscles stretched out. You have to keep working the body or else it continues to stiffen and gets worse. Start slow and work up to see how this will react to you. As far as medication goes, I think your on the right stuff. Are you taking anything for depression or anxiety as this will tend to further your symptoms. Talk to your doctor about any anxiety you may have because this is also common with this disease, you may need help in that area too. I know I was skeptical too but if you are not chemically balanced in the brain it can cause worsening of these symptoms.

 

tonyab1838 - September 27

I haven't seen my Dr. since this started. I work out at least 3 times a week and try to make sure that I stretch. I will talk to my Dr. about the anti-depressants. I was on Zoloft but took myself off of it slowly, I just didn't like the way it made me feel. Thanks for the advice though. I appreciate it.

 

CARRIE - September 27

MY COUSIN HAS SOME OF THE SYMPTONS YOU ARE DESCRIBING AND SHE WAS TOLD SHE HAS SENSORY NEUROPATHY.....LOOK IT UP OR TALK TO YOUR DOC. TO SEE IF THIS COULD BE WHAT YOU HAVE? LET ME KNOW TOO.

 

tonyab1838 - September 27

Thanks for the information. I will check it out.

 

[email protected] - September 28

tonya, if you need an anti-depressant Remeron does not have the side affects that most of these new ones have. It's a slow worker and mild. I have vibration sensations too from my bottom of my feet up through my legs and sometimes into my back and extremities. Unexplained as yet. Hope Icould help.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question